# SDR SWIA972342

- Difficulty date: February 3, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 6,863 hours, 6,248 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Static
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 1500 FEET AFTER TAKEOFF PITOT BASE HEAT, LAOA HEAT, L STATIC HEAT, AND L PITOT HEAT MESSAGES ON EICAS WOULDN''T EXTINGUISH.  RETURNED TO SLC.  CYCLED POWER TO AC LEFT PITOT HEAT.  MESSAGES OPS CHECK GOOD AT THIS TIME.
